# SDR ABXA010786

- Difficulty date: March 19, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,663 hours, 25,234 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: TM5606549
- Condition: Cracked
- Location: Fwd Lwr Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AT F.S. 580 - 600, LEFT BUTT LINE 50, SEAT TRACK WAS CRACKED. REPLACED SEAT TRACK IAW DC-9 SRM 51-3-0, 51-1-8 AND ZANTOP DWG. #86302.
